Guest cheri Posted February 16, 2004 Share Posted February 16, 2004 I have a question that I hope some of you may be able to share from your knowledge and experience. We began the ABX-EGF clinical trial at UAB two weeks ago. Prior to his first chemo treatment, we had all of the standard tests done...CT, bone, bloodwork, etc. His glucose came back at 690! YIKES. We went back the following week to get his first chemo treatment and his sugar was 610! (No hx of diabetes in family, normal sugars up until this point). They gave him a shot of insulin before his chemo began and then gave him an Rx for glucophage. Is this normal after radiation/steroids? Could it be something further? Supplement use? (MGN, CoQ10, vita A, C, E, maitake drops) We went back to UAB last week as a follow up to his chemo and it was 210...much better, but I am still worried and a little confused as to why this would pop up out of nowhere btw/radiation and chemo treatments. We have closely monitored his diet and he has very limited, if any, sugar intake. We go back again on Wednesday to check his bloodwork. Oh, I forgot to mention that he is also taking Zometa once a month, too. Thanks. Cheri Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.